Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had mental uneasiness. Took serlift, lonazep. Now recurrence of symptoms. Take same medicines? Low dosage? Suggest

Dear Sir,before 5 years back i have some mental uneasy problem.As per doctors prescription serlift 100mg with
lonazep .5 mg daily take since 2 years after that gradually i leave that medicine.Now i am feeling like before 5 years symptoms.suggest me can i repeat that medicine.if repeat can i start with lower mg.
i await your suggestion
thank you
Asked On : Tue, 23 Apr 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
thanks for using health care magic.
I have gone through your available history.
You should not stop or reduce the dose of drugs on your own without consulting psychiatrist.
In many psychiatric illness, long term use of drugs is many times needed.
so you should consult psychiatrist before re-starting ant medicines. as you were better with sertraline, Doctor may restart the same drug again.
Meanwhile you cans tart doing stress management and relaxation techniques like yoga, meditation and breathing exercise.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Psychologist Dr. K. V. Anand's  Response
Dec 2015
Thanks that you came to HCM
Now let us make things clear.
Time and again it has been proved that medicines alone cannot cure mental conditions.
You need to have change in life style, positive thinking, prayer and meditation.
Also you need to understand life situations and learn to think clear and positive.
Meditation and yoga can streamline body metabolism and thinking process.
Psychotherapy can help you in changing life style.
Consult a psychologist immediately.
Wish you speedy recovery.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor